The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain
Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1445-1456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_8_a16,
author = {S. E. Pastukhova},
title = {The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain},
journal = {Differencialʹnye uravneni\^a},
pages = {1445--1456},
year = {1994},
volume = {30},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_8_a16/}
}
TY - JOUR AU - S. E. Pastukhova TI - The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain JO - Differencialʹnye uravneniâ PY - 1994 SP - 1445 EP - 1456 VL - 30 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_8_a16/ LA - ru ID - DE_1994_30_8_a16 ER -
S. E. Pastukhova. The averaging of a mixed problem with an oblique derivative for an elliptic operator in a perforated domain. Differencialʹnye uravneniâ, Tome 30 (1994) no. 8, pp. 1445-1456. http://geodesic.mathdoc.fr/item/DE_1994_30_8_a16/